# SDR COOSDR020099

- Difficulty date: April 1, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN, FLOORBEAM LOWER CHORD ON STA Y857 BETWEEN +X60 TO -X60, CORRODED.
